# SDR DALA13003856307

- Difficulty date: December 24, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,560 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1160 TENSION TIE,  FOUND ONE CRACK AT FWD CHANNEL ,UPPER ROW SIXTH FASTENER HOLE FROM OTBD.  TENSION TIE FWD & AFT CHANNEL R & R AND ESTABLISHED MONITORING IAW SRM 53-40-30 REPAIR 1 PAGE 214.
